# SDR SWIA200211094

- Difficulty date: July 29, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 8,102 hours, 11,346 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3471001001
- Part serial: 0227
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 6,159 hours, 8,547 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON INBOARD PAIR.  CYCLED 3 TIMES AFTER TAKEOFF.  RETURNED TO DENVER.  INSTALLED SERVICEABLE FLAP CONTROL UNIT.  REMOVED AND REPLACED FLAP ANNUNCIATOR.  CLEANED CANNON PLUGS & TRACKS.  OPS CHECK GOOD.
